Alert archive / Montana / High Wind Warnings in 2010

High Wind Warning 2, NWS Great Falls, MT

January 14, 2010

NWS Great Falls, MT issued this high wind warning at Jan 14, 2010, 2:48 PM MST. It took effect at Jan 14, 2010, 9:59 PM MST. It was in force for 31 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 14, 2010, 2:48 PM MST (21:48 UTC)
In effect from
Jan 14, 2010, 9:59 PM MST
Expired
Jan 16, 2010, 5:00 AM MST
In force
31 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

157 
WWUS75 KTFX 142148
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
248 PM MST THU JAN 14 2010


MTZ009-048-150600-
/O.UPG.KTFX.HW.A.0001.100115T1700Z-100116T0700Z/
/O.NEW.KTFX.HW.W.0002.100115T1200Z-100116T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CHOTEAU
248 PM MST THU JAN 14 2010

...HIGH WIND WARNING IN EFFECT FROM 5 AM FRIDAY TO 5 AM MST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 5 AM FRIDAY TO 5 AM MST
SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING AND MAIN IMPACT...WINDS WILL BEGIN TO INCREASE LATE
  TONIGHT THEN FURTHER INCREASE FRIDAY MORNING. STRONGEST WINDS
  WILL OCCUR FRIDAY AFTERNOON. WINDS WILL DECREASE SLIGHTLY FRIDAY
  EVENING THEN MORE SO AFTER MIDNIGHT. WINDS WILL MAKE TRAVEL
  DIFFICULT FOR HIGH PROFILE VEHICLES.

* WINDS...EXPECT WEST WINDS OF 35 TO 50 MPH...WITH WIND GUSTS UP
  TO 80 MPH.

* LOCATIONS AFFECTED INCLUDE...BROWNING...MARIAS PASS...LOGAN
  PASS...AND CHOTEAU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&


$$

MTZ010-150600-
/O.EXT.KTFX.HW.A.0001.100115T1200Z-100116T1200Z/
EASTERN GLACIER-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK
248 PM MST THU JAN 14 2010

...HIGH WIND WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH LATE
FRIDAY NIGHT...

THE HIGH WIND WATCH IS NOW IN EFFECT FROM LATE TONIGHT THROUGH
LATE FRIDAY NIGHT. 

* TIMING AND MAIN IMPACT...WINDS WILL INCREASE FRIDAY MORNING.
  STRONGEST WINDS ARE EXPECTED FRIDAY AFTERNOON. WINDS WILL
  DIMINISH FRIDAY EVENING. TRAVEL COULD BECOME DIFFICULT FOR HIGH
  PROFILE VEHICLES.

* WINDS...EXPECT WEST WINDS OF 25 TO 40 MPH...WITH WIND GUSTS UP
  TO 60 MPH POSSIBLE.

* LOCATIONS AFFECTED INCLUDE...CUT BANK.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&








$$
5 follow-up statements
520 
WWUS75 KTFX 150459
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
959 PM MST THU JAN 14 2010

MTZ010-151300-
/O.UPG.KTFX.HW.A.0001.100115T1200Z-100116T1200Z/
/O.EXA.KTFX.HW.W.0002.100115T1200Z-100116T1200Z/
EASTERN GLACIER-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK
959 PM MST THU JAN 14 2010

...HIGH WIND WARNING IN EFFECT FROM 5 AM FRIDAY TO 5 AM MST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING FOR EASTERN GLACIER COUNTY...WHICH IS IN EFFECT FROM
5 AM FRIDAY TO 5 AM MST SATURDAY. THE HIGH WIND WATCH IS NO LONGER
IN EFFECT.

* TIMING AND MAIN IMPACT...WINDS WILL CONTINUE TO INCREASE
  OVERNIGHT AND INTO FRIDAY MORNING. THE STRONGEST WINDS WILL
  OCCUR FRIDAY AFTERNOON. WINDS WILL THEN DECREASE FRIDAY NIGHT.
  TRAVEL COULD BECOME DIFFICULT FOR HIGH PROFILE VEHICLES.

* WINDS...WEST WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 65 MPH ARE
  EXPECTED BY FRIDAY AFTERNOON.

* LOCATIONS AFFECTED INCLUDE...CUT BANK.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&


$$

MTZ009-151300-
/O.EXT.KTFX.HW.W.0002.100115T0459Z-100116T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS
959 PM MST THU JAN 14 2010

...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 AM MST SATURDAY...

THE HIGH WIND WARNING FOR THE NORTHERN ROCKY MOUNTAIN FRONT IS
NOW IN EFFECT UNTIL 5 AM MST SATURDAY.

* TIMING AND MAIN IMPACT...WINDS WILL CONTINUE TO INCREASE
  OVERNIGHT AND INTO FRIDAY MORNING. THE STRONGEST WINDS WILL
  OCCUR FRIDAY AFTERNOON. WINDS WILL THEN DECREASE FRIDAY NIGHT.
  TRAVEL COULD BECOME DIFFICULT FOR HIGH PROFILE VEHICLES.

* WINDS...WEST WINDS OF 35 TO 50 MPH WITH GUSTS UP TO 80 MPH ARE
  EXPECTED BY FRIDAY AFTERNOON.

* LOCATIONS AFFECTED INCLUDE...BROWNING...MARIAS PASS...AND LOGAN
  PASS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&


$$

MTZ048-151300-
/O.CON.KTFX.HW.W.0002.100115T1200Z-100116T1200Z/
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...CHOTEAU
959 PM MST THU JAN 14 2010

...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM FRIDAY TO 5 AM
MST SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FOR THE SOUTHERN ROCKY
MOUNTAIN FRONT FROM 5 AM FRIDAY TO 5 AM MST SATURDAY.

* TIMING AND MAIN IMPACT...WINDS WILL CONTINUE TO INCREASE
  OVERNIGHT AND INTO FRIDAY MORNING. THE STRONGEST WINDS WILL
  OCCUR FRIDAY AFTERNOON. WINDS WILL THEN DECREASE FRIDAY NIGHT.
  TRAVEL COULD BECOME DIFFICULT FOR HIGH PROFILE VEHICLES.

* WINDS...WEST WINDS OF 35 TO 50 MPH WITH GUSTS UP TO 80 MPH ARE
  EXPECTED BY FRIDAY AFTERNOON.

* LOCATIONS AFFECTED INCLUDE...CHOTEAU.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&


$$
011 
WWUS75 KTFX 151045
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
345 AM MST FRI JAN 15 2010

DEFAULT OVERVIEW SECTION
MTZ009-151700-
/O.CON.KTFX.HW.W.0002.000000T0000Z-100116T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS
345 AM MST FRI JAN 15 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY. 

* TIMING AND MAIN IMPACT...GUSTY WEST TO SOUTHWEST WINDS WILL
  CONTINUE TO INCREASE TODAY WITH THE STRONGEST WINDS EXPECTED TO
  OCCUR LATE THIS AFTERNOON AND THIS EVENING. WINDS WILL THEN
  DECREASE EARLY SATURDAY MORNING. TRAVEL COULD BECOME DIFFICULT
  FOR HIGH PROFILE VEHICLES.

* WINDS...WEST WINDS OF 35 TO 50 MPH WITH GUSTS UP TO 80 MPH ARE
  EXPECTED BY THIS AFTERNOON.

* LOCATIONS AFFECTED INCLUDE...BROWNING...EAST GLACIER...HEART
  BUTTE AND MARIAS PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&


$$

MTZ010-048-151700-
/O.CON.KTFX.HW.W.0002.100115T1200Z-100116T1200Z/
EASTERN GLACIER-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...CHOTEAU
345 AM MST FRI JAN 15 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY. 

* TIMING AND MAIN IMPACT...GUSTY WEST TO SOUTHWEST WINDS WILL
  CONTINUE TO INCREASE TODAY WITH THE STRONGEST WINDS EXPECTED TO
  OCCUR LATE THIS AFTERNOON AND THIS EVENING. WINDS WILL THEN
  DECREASE EARLY SATURDAY MORNING. TRAVEL COULD BECOME DIFFICULT
  FOR HIGH PROFILE VEHICLES.

* WINDS...WEST WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 65 MPH ARE
  EXPECTED BY THIS AFTERNOON.

* LOCATIONS AFFECTED INCLUDE...CUT BANK AND CHOTEAU.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
297 
WWUS75 KTFX 151647
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
947 AM MST FRI JAN 15 2010

DEFAULT OVERVIEW SECTION
MTZ009-010-048-160500-
/O.CON.KTFX.HW.W.0002.000000T0000Z-100116T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...CHOTEAU
947 AM MST FRI JAN 15 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY. 

* TIMING AND MAIN IMPACT...GUSTY WEST TO SOUTHWEST WINDS WILL 
   CONTINUE TO INCREASE TODAY WITH THE STRONGEST WINDS EXPECTED 
   TO OCCUR LATE THIS AFTERNOON AND THIS EVENING. WINDS WILL 
   THEN DECREASE EARLY SATURDAY MORNING. TRAVEL COULD BECOME 
   DIFFICULT FOR HIGH PROFILE VEHICLES.


* WINDS...WEST WINDS OF 35 TO 50 MPH WITH GUSTS UP TO 80 MPH ARE
  EXPECTED BY THIS AFTERNOON OVER THE ROCKY MOUNTAIN FRONT.
  ELSEWHERE WEST WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 70 MPH ARE
  EXPECTED BY THIS AFTERNOON.


* LOCATIONS AFFECTED INCLUDE...BROWNING...EAST GLACIER...HEART
  BUTTE...MARIAS PASS...CUT BANK AND CHOTEAU.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&


$$
950 
WWUS75 KTFX 160453
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
953 PM MST FRI JAN 15 2010

MTZ009-010-048-161200-
/O.CON.KTFX.HW.W.0002.000000T0000Z-100116T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...CHOTEAU
953 PM MST FRI JAN 15 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY FOR
THE ROCKY MOUNTAIN FRONT AND INTO EASTERN GLACIER COUNTY.

* TIMING AND MAIN IMPACT...STRONG AND GUSTY WEST TO SOUTHWEST
  WINDS WILL CONTINUE THROUGH MOST OF TONIGHT. WINDS WILL DECREASE
  LATER TONIGHT THROUGH EARLY SATURDAY MORNING. TRAVEL COULD BE
  DIFFICULT FOR HIGH PROFILE VEHICLES.

* WINDS...WEST WINDS OF 35 TO 50 MPH WITH GUSTS OF 70 TO 85 MPH
  ARE EXPECTED ALONG THE ROCKY MOUNTAIN FRONT. FOR THE EASTERN
  PORTION OF GLACIER COUNTY...WINDS OF 25 TO 40 MPH WITH GUSTS UP
  TO 60 MPH ARE EXPECTED.

* LOCATIONS AFFECTED INCLUDE...LOGAN PASS...MARIAS PASS...EAST
  GLACIER...BROWNING...HEART BUTTE...CHOTEAU...AND CUT BANK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
534 
WWUS75 KTFX 161149
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
449 AM MST SAT JAN 16 2010

MTZ009-010-048-161300-
/O.EXP.KTFX.HW.W.0002.000000T0000Z-100116T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...CHOTEAU
449 AM MST SAT JAN 16 2010

...HIGH WIND WARNING WILL EXPIRE AT 5 AM MST EARLY THIS MORNING...

THE HIGH WIND WARNING WILL EXPIRE AT 5 AM MST EARLY THIS MORNING.

THE UPPER LEVEL DISTURBANCE AND SURFACE AREA OF LOW PRESSURE THAT
BROUGHT STRONG WINDS TO THE ROCKY MOUNTAIN FRONT AND ADJACENT
PLAINS IS MOVING OFF TO THE EAST THROUGH SASKATCHEWAN THIS MORNING.
WINDS HAVE DECREASED BELOW WARNING LEVELS AND WILL CONTINUE TO
GRADUALLY DIMINISH THROUGH THIS MORNING. THEREFORE...THE NATIONAL
WEATHER SERVICE WILL ALLOW THE HIGH WIND WARNING TO EXPIRE AT 5 AM
MST THIS MORNING.

$$
HOENISCH

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Jan 14, 10:45 AM MST, 4 hours 3 minutes earlier.

Area forecast discussion, Jan 14, 10:45 AM MST, 4 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1045 AM MST THU JAN 14 2010

.UPDATE...
ONLY MADE MINOR CHANGES THIS MORNING...MAINLY REGARDING HIGH
TEMPERATURES IN THE LOWER VALLEYS AS THE COLD AIR CONTINUES TO
MOVE OUT OF THOSE AREAS. WINDS WILL INCREASE ALONG THE ROCKY
MOUNTAIN FRONT AND ADJACENT PLAINS AND CLOUDS WILL DECREASE AS A
WEAK RIDGE OF HIGH PRESSURE MOVES THROUGH THE REGION. KEPT SLIGHT
CHANCE POPS IN THE MTNS...ESPECIALLY OVER SOUTHWEST MONTANA AS
SHORTWAVE ENERGY CONTINUES TO MOVE EASTWARD. REMAINDER OF THE
FORECAST SEEMS ON TRACK SO MADE NO FURTHER CHANGES. MLS

&&

.AVIATION...
UPDATED 1745Z.
EXPECT GENERALLY VFR CONDITIONS. WOULD NOT BE SURPRISED IF KBZN GOES
TO IFR CONDITIONS BRIEFLY THROUGH 19Z. THERE WILL ALSO BE SCATTERED
SNOW SHOWERS OVER THE MOUNTAINS OF THE ROCKY MOUNTAIN FRONT WITH
MOUNTAIN TOPS POSSIBLY OBSCURED. OTHERWISE EXPECT MAINLY SCATTERED
CLOUDS EARLY THIS AFTERNOON WITH CEILINGS WELL ABOVE 15000 FEET
SPREADING EAST OVER THE AREA LATE THIS AFTERNOON THROUGH OVERNIGHT.
WINDS ARE THE MAIN FORECAST PROBLEM. COULD POSSIBLY SEE WIND GUSTS
NEAR 50 KNOTS OVER THE ROCKY MOUNTAIN FRONT AFTER 12Z ON FRIDAY.
OVER THE PLAINS CONFIDENCE IS ONLY FAIR FOR THE WIND FORECASTS
TONIGHT AND FRIDAY MORNING. THERE IS THE POSSIBILITY THAT WINDS
COULD BE 5 TO 10 KNOTS HIGHER THAN WHAT IS FORECAST IN THE TAFS FOR
LATE TONIGHT AND FRIDAY MORNING BUT DID NOT THINK THIS POSSIBILITY
WAS GREAT ENOUGH TO INCLUDE IN THE TAFS. BLANK

&&

.PREV DISCUSSION...
/ISSUED 455 AM MST THU JAN 14 2010/
FXUS65 KTFX 141156
AFDTFX

AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
455 AM MST THU JAN 14 2010

..UPDATE TO AVIATION...

UPDATE...
ADDED SOME AREAS OF FREEZING RAIN TO THE BOZEMAN AREA FOR THIS
MORNING. THE REST OF THE FORECAST IS UNCHANGED. BRUSDA

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  50  34  51  37 /  20   0   0   0
CTB  46  31  49  36 /  10   0   0   0
HLN  47  26  42  26 /  20  10   0   0
BZN  44  25  41  28 /  40  10   0   0
WEY  37  17  35  16 /  30  20   0   0
DLN  42  17  41  22 /  20  10   0   0
HVR  40  22  45  23 /  10   0   0   0
LWT  43  25  47  30 /  20  10   0   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR
EASTERN GLACIER...NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY
MOUNTAIN FRONT.

&&

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jan 14, 4:51 AM MST, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
451 AM MST THU JAN 14 2010

MTZ055-151200-
GALLATIN-
451 AM MST THU JAN 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

AN AREAL FLOOD WARNING...DUE TO ICE JAMS AND SNOWPACK
MELTING...REMAINS IN EFFECT UNTIL FURTHER NOTICE FOR THE GALLATIN
RIVER FROM RAINBOW RANCH...SOUTH OF BIG SKY...TO THREE FORKS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AN AREAL FLOOD WARNING...DUE TO ICE JAMS AND SNOWPACK
MELTING...REMAINS IN EFFECT UNTIL FURTHER NOTICE FOR THE GALLATIN
RIVER FROM RAINBOW RANCH...SOUTH OF BIG SKY...TO THREE FORKS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ009-010-048-151200-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
451 AM MST THU JAN 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

AN URBAN AND SMALL STREAM FLOOD ADVISORY IS IN EFFECT UNTIL FURTHER
NOTICE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A HIGH WIND WATCH IS IN EFFECT FOR FRIDAY MORNING THROUGH LATE
FRIDAY EVENING FOR THE ROCKY MOUNTAIN FRONT AND THE CUT BANK AREA.

AN URBAN AND SMALL STREAM FLOOD ADVISORY IS IN EFFECT UNTIL FURTHER
NOTICE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-011>015-044>047-049>054-151200-
BEAVERHEAD-HILL-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-
451 AM MST THU JAN 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

AN URBAN AND SMALL STREAM FLOOD ADVISORY IS IN EFFECT UNTIL FURTHER
NOTICE FOR MOST OF NORTH CENTRAL...CENTRAL...AND SOUTHWEST MONTANA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AN URBAN AND SMALL STREAM FLOOD ADVISORY IS IN EFFECT UNTIL FURTHER
NOTICE FOR MOST OF NORTH CENTRAL...CENTRAL...AND SOUTHWEST MONTANA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 14, 3:44 AM MSTHigh Wind WatchTFX18 hr
Jan 14, 1:00 PM MSTAreal Flood AdvisoryTFXBeaverhead, Blaine, Broadwater, Cascade, Chouteau, Fergus and 12 more24 hr

Nearby

High Wind Warnings in Montana, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.